Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: R. Duncan Luce
Title: Individual choice behavior, a theoretical analysis
Additional book information: New York, Wiley, 1959. 12+153 pp. $5.95.

Review Information:

Reviewer: Kenneth O. May
Journal: Bull. Amer. Math. Soc. 66 (1960), 259-260
DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10452-1